# SDR CALA2021062300927

- Difficulty date: June 21, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N4873U
- Make and model: Airbus A319-132
- Aircraft serial: 2004
- Aircraft time: 47,674 hours, 30,573 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53233501202
- Condition: Corroded
- Location: Fr 26-30 S37-38l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CGO COMPT SLOPE AREA FR26-FR30 STGR38L-STGR37L INTERNAL SKIN FND CORROSION REF HAECO NON-ROUTINE NO.9439977,ORIGINATED BY EM P V906550,SPEC NO.A3NB-53-3-6105. PERFORMED BY EMP V906550,FWD COMPT SLOPE AREA FR29-FR30 STGR38L- STGR37L INTERNAL SKIN CORROSION AREA REPAIRED AS PER ECRA 5341-0 1249 REV -.THIS ECRA PROVIDES PERMANENT REPAIR INSPECTIONS FOR S KIN CORROSIONS,NO FURTHER ACTION REQUIRED. RII BY TA327.
